# SDR 05FDEA00470

- Difficulty date: March 9, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC ZONE 252 RT NR 4 SEAT TRACK HAS AREA OF CORROSION INSIDE SCALLOPED HOLE (1-  AREA ONLY) AT FRAME 64.5.  REMOVED CORROSION IAW A310-200 SRM 51-74-10 FOUND CRACK, FABBED REPAIR SECTION AND SPLICED IAW A310-200 SRM 51-10-16 FIG 208 AND SRM 51-40-40.  REMOVED OLD SECTION OF SEAT TRACK IAW A310-200 SRM 51-72-0 TREATED PRIMED AND TOP COATED NEW SECTION IAW A310-200 SRM 51-21-10 HEAT TREATED RIVETS IAW A310-200 SRM 51-25-00.  INSTALLED SEAT TRACK SECTION IAW A310-200 SRM 53-10-16 FIG 208 AND SRM 51-40-20.
